MathSciNet Relay Station
MathSciNet bibliographic data
MR751162 (85m:11023) 11E41 (11E12 11R29)
Korte, Ulrike Class numbers of definite binary quadratic lattices over algebraic function fields. J. Number Theory 19 (1984), no. 1, 33–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement